# SDR TWAA0003718

- Difficulty date: February 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Canning
- Location: Bs 160 - 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE CABIN FLOOR WEB AT STA 160 TO 200 WAS OIL CANNING AND STRETCHED EXCESSIVELY, BL 0 AND LBL 42 INCHES.  INSTALLED NEW MEMBRANE FROM STA 175 TO 200, BL 0, TO LBL 44 IN, WITH RIVETS PER SRM 51-30-2.
